# SDR REX2004F00001

- Difficulty date: June 1, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Engine: Ge CF341A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Part serial: P584
- Condition: Odor
- Part time: 3,570 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL/AC SMOKE IN CABIN.  EVACUATED AIRCRAFT-MECHANIC NOTIFIED.  PERFORMED ENG RUNS/BLEED AIR CHECKS IAW.  NO SMOKE NOTED.  OK FOR SERVICE.  SMOKE IN CABIN ON APU START WITH PACKS ON APU.  DEFERRED APU IAW MEL, CAT C AUTHORIZATION NR 48877.  DM48877 IS DUE BY 6/12/04, WITH MAINTENANCE COMMENTS OF (6/02 STRONG OIL SMELL IN CABIN WHEN PACKS RUN OFF APU.  NO SMELL REPORTED WHEN SUPPLIED BY ENGINES IN FLIGHT. EVACUATED THE AIRCRAFT.  CAPTAIN DID NOT DECLARE AN EMERGENCY.
